Aa
A
A
Close
Avatar universal
Side effects after Angioplasty
My mother went through angiography. Results showed 60-70% block in LAD. She underwent angioplasty and cypher stent was used. 3.5 weeks later she was feeling the following side effects:

1) weak
2) feels full with 3 loafs of bread
3) feels like throwing up
4) chest discomfort whole night and was unable to sleep.

Q1) What do these conditions indicate?

Q2) Is the procedure not done well ?

Q3) What should I be doing next apart from talking to the same cardiologist who conducted the procedure?

Thanks,

Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1480750569
Blank
Netherlands
144586 tn?1284669764
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar universal
Blank
Beinme2016 Heart health Comment
12 hrs ago
20357712 tn?1496051869
Blank
RonyKDas is ... Comment
May 28
962814 tn?1495984179
Blank
Jaffer444 is fine, give or take a few... Comment
May 28
Heart Disease Community Resources